Society, A. M. (2009). Journal of the American Mathematical Society. Volume 20, Number 4, 2007. American Mathematical Society.
Chicago-stil citatSociety, American Mathematical. Journal of the American Mathematical Society. Volume 20, Number 4, 2007. American Mathematical Society, 2009.
MLA-referensSociety, American Mathematical. Journal of the American Mathematical Society. Volume 20, Number 4, 2007. American Mathematical Society, 2009.
Varning: dessa hänvisningar är inte alltid fullständigt riktiga.